# SDR FOTR/20198/13725

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) BWS 910, FRAME LT SIDE OF FUSELAGE HAS A DOUBLE DRILL AT FLOOR LEVEL. CUT OUT DAMAGED AREA DIM .700" X .500" ON FRAME STA 910 LT FLOOR LEVEL IAW SRM 51-40-3, FIG 1. FAB DOUBLER FROM 7075-0 .80" PO 9009327 IAW SRM 51-40-3, FIG 1.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-3, FIG 1 DTE REQUIRED WITHIN 12 MONTHS.
